# SDR SWAA011867

- Difficulty date: June 30, 2001
- Submitted: July 10, 2001
- Operation: Air carrier
- Aircraft: 062SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22060
- Aircraft time: 68,316 hours, 75,608 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6517582
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND VERTICAL BEAM WEB CRACKED AT BS 178, RBL 17.1, WL 185.  REPAIRED VERTICAL BEAM PER SWA RA.
